# SDR AALA20140402001

- Difficulty date: April 2, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 46,713 hours, 22,234 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AT BS 1380 FRAME FWD SIDE AT TEMPERATURE CONTROL VLV.  INSTALLED DOUBLER REPAIR IAW AARD 53-10-00-28.
